# SDR CALA2016021900115

- Difficulty date: February 17, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 57,026 hours, 20,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Weak
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT SERVICE DOOR, EMER LIGHTS HAVE WEAK BATTERY PACK.  R & R EMER EXIT BATTERY PACK, RT AFT SERVICE DOOR M1672.  PERFORMED TEST IAW AMM. 33-51-06.  TESTED OK.
